# SDR IXXA20240619041

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 112,207 hours, 19,844 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT CREW REPORTED, MAIN CARGO DOOR LIGHT ILLUMINATED AT FL280. PRESSURIZATION OK. CREW ELECTED AIR TURN BACK TO KLAL WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED.  POST FLIGHT LINE MAINTENANCE VERIFIED OPERATIONAL CHECK OF MAIN CARGO DOOR GOOD. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 52639 PER ATI MINIMUM EQUIPMENT LIST 52-71-01-02. MAIN DECK CARGO DOOR FORWARD INSTRUMENT PANEL CERTIFIED INOPERATIVE.   AIRCRAFT RESUMED SERVICE.  MAIN CARGO DOOR OPERATIONAL CHECK PER IAI SUPPLEMENTAL MAINTENANCE MANUAL 52-32-00 SATISFACTORY. NO FAULTS NOTED.
